Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 23, Number 107
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Some computer-assisted topological models of Hilbert fundamental domains
Harvey Cohn PDF
Math. Comp. 23 (1969), 475-487
Calculation of Dirichlet $L$-functions
Robert Spira PDF
Math. Comp. 23 (1969), 489-497
An algorithm for the determination of space groups
Harold Brown PDF
Math. Comp. 23 (1969), 499-514
On a problem of Hasse
H. Zassenhaus and J. Liang PDF
Math. Comp. 23 (1969), 515-519
Computation of minimal length full Steiner trees on the vertices of a convex polygon
E. J. Cockayne PDF
Math. Comp. 23 (1969), 521-531
Calculation of the first factor of the class number of the cyclotomic field
Tauno Metsänkylä PDF
Math. Comp. 23 (1969), 533-537
On relatively prime odd amicable numbers
Peter Hagis PDF
Math. Comp. 23 (1969), 539-543
On divisibility by nine of the sums of even amicable pairs
Elvin Lee PDF
Math. Comp. 23 (1969), 545-548
An iterative finite-difference method for hyperbolic systems
S. Abarbanel and G. Zwas PDF
Math. Comp. 23 (1969), 549-565
On systems of difference equations with wrong boundary conditions
Stanley Osher PDF
Math. Comp. 23 (1969), 567-572
On the approximate minimization of functionals
James W. Daniel PDF
Math. Comp. 23 (1969), 573-581
Simultaneous approximation of a set of bounded real functions
J. B. Diaz and H. W. McLaughlin PDF
Math. Comp. 23 (1969), 583-593
A method for solving nonlinear Volterra integral equations of the second kind
Peter Linz PDF
Math. Comp. 23 (1969), 595-599
Quadrature methods based on complex function values
J. N. Lyness PDF
Math. Comp. 23 (1969), 601-619
Osculatory interpolation
S. W. Kahng PDF
Math. Comp. 23 (1969), 621-629
Rational Chebyshev approximations for the error function
W. J. Cody PDF
Math. Comp. 23 (1969), 631-637
Chebyshev polynomial expansion of Bose-Einstein functions of orders $1$ to $10$
Edward W. Ng, C. J. Devine and R. F. Tooper PDF
Math. Comp. 23 (1969), 639-643
The integral of the $n$th power of the Voigt function
Alex Reichel PDF
Math. Comp. 23 (1969), 645-649
Summation of a slowly convergent series arising in antenna study
Chi Fu Den PDF
Math. Comp. 23 (1969), 651-654
On computation of the bivariate normal distribution
D. E. Amos PDF
Math. Comp. 23 (1969), 655-659
Gaussian quadratures for the integrals $_{0}^{\infty } \textrm {exp}(-x^{2})f(x)dx$ and $_{0}^{b} \textrm {exp}(-x^{2})f(x)dx$
N. M. Steen, G. D. Byrne and E. M. Gelbard PDF
Math. Comp. 23 (1969), 661-671
Notes on the tables for Gaussian quadrature of N. M. Steen, G. D. Byrne and E. M. Gelbard
Milton R. Pine PDF
Math. Comp. 23 (1969), 673-673
Gauss quadrature rules for the evaluation of $2\pi ^{-1/2} \int _0^\infty \exp (-x^2) f(x) dx$
David Galant PDF
Math. Comp. 23 (1969), 674-674
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 23 (1969), 675-689
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D. C., 1964) edited by Milton Abramowitz and Irene A. Stegun
Harry Björk PDF
Math. Comp. 23 (1969), 691
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D.C., 1964) edited by Milton Abramowitz and Irene A. Stegun
Lester Guttman PDF
Math. Comp. 23 (1969), 691
Table Errata
PDF
Math. Comp. 23 (1969), 691-692
Table errata: The groups of order $2^{n}$ $(n\leq 6)$ (Macmillan, New York, 1964) by M. Hall, Jr. and J. K. Senior
John McKay PDF
Math. Comp. 23 (1969), 691-692
Corrigendum: “Runge-Kutta methods with minimum error bounds” (Math. Comp. 16 (1962), 431–437) by Anthony Ralston
Michael M. Ludeman PDF
Math. Comp. 23 (1969), 693